# SDR NWAA084013217

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 53,741 hours, 23,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y HYD RSVR LO LVL DISPLAYED.  COMPLIED WITH COM.  ACFT LANDED UNEVENTFULLY TOWED TO GATE.  REPLACED O-RING AND BACK-UP RING ON NR 2 ENGINE DRIVEN HYDRAULIC PUMP FITTING.  CHECKS OK.
